# SDR CA010502002

- Difficulty date: April 7, 2001
- Submitted: May 11, 2001
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 25,189 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 7500 · Engine Bleed Air System
- Part: Valve
- Part number: 323435
- Condition: Stuck
- Location: Nr 1 Engine
- Component: Pneumatic Valve
- Stage of operation: DE
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E

## Discrepancy

(CAN) WHEN ENG POWER REDUCED FOR DESCENT, NR 1 ENGINE EXPERIENCED SIGNIFICANT VIBRATION/COMPRESSOR STALLING. CABIN AIR SUPPLY VALVE (WHICH IS AT P2.5 ENG STATION) FAILED IN OPEN POS WHICH ALLOWED P3 COMPRESSOR AIR TO ENTER COMPRESSOR AT LOWER STAGE & CREATE STALL CONDITION (WHEN ENGINE POWR REDUCED). COMPRESSOR STALLING EXPERIENCED ON 3 SEPARATE EVENTS BEFORE BEING CORRECTLY DIAGNOSED. DURING 1ST EVENT, ENG EXHIBITED SIGNIFICANT VIBRATION & TORQUE FLUXS, WHICH REQD ENGINE TO UNDERGO INFLT SHUTDOWN. OTHER 2 EVENTS WERE CONTROLLED IN FLT WITH REDUCTION OF POWER & DID NOT REQUIRE ENG TO BE SHUTDOWN. REPLACED OF CABIN AIR SUPPLY PNEUMATIC VALVE RECTIFIED PROBLEM.
